# SDR PCAA0108099

- Difficulty date: August 29, 2001
- Submitted: September 9, 2001
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 27,817 hours, 31,709 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Rivet
- Condition: Loose
- Location: Lt Cowl
- Part time: 27,817 hours, 31,709 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLEET INSPECTION SEVERAL RIVETS FOUND LOOSE ON LEFT COWLING OUTBOARD END JUST BELOW FLAP TRACK.  RIVETS REPLACED IN ACCORDANCE WITH CALLAHAN REPAIR SERVICES DER AUTHORIZATION CAS-AAL-09.  AIRCRAFT RETURNED TO SERVICE.
